# SDR AALA202006309016

- Difficulty date: June 10, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 19,770 hours, 5,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5365659320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT EMERGENCY EXIT DOOR ESCAPE SLIDE ENCLOURE LOWER ANGLE BETWEEN FR 48 AND FR 50, BETWEEN S24R AND S26R.  REPLACED ANGLE PER SRM 51-42-11.
